Vol. 295, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The projective linear supergroup and the SUSY-preserving automorphisms of $\mathbb{P}^{1|1}$

Rita Fioresi and Stephen D. Kwok

Vol. 295 (2018), No. 2, 385–401
Abstract

The purpose of this paper is to describe the projective linear supergroup, its relation with the automorphisms of the projective superspace and to determine the supergroup of SUSY-preserving automorphisms of 1|1 .

Keywords
supergeometry, Lie theory, algebraic geometry
Mathematical Subject Classification 2010
Primary: 14L30, 58A50
Milestones
Received: 14 July 2017
Accepted: 8 December 2017
Published: 11 April 2018
Authors
Rita Fioresi
Dipartimento di Matematica
Università di Bologna
Bologna
Italy
Stephen D. Kwok
Mathematics Research Unit
University of Luxembourg
Luxembourg